Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Vitali-Hahn-Saks and Nikodym theorems for additive set functions


Author: R. B. Darst
Journal: Bull. Amer. Math. Soc. 76 (1970), 1297-1298
MSC (1970): Primary 2813, 2850
Part II: Bull. Amer. Math. Soc., Volume 79, Number 4 (1973), 758--760
MathSciNet review: 0264026
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2813, 2850

Retrieve articles in all journals with MSC (1970): 2813, 2850


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12647-7
PII: S 0002-9904(1970)12647-7